MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CROSSLINK FIN GLENOID 44; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID

DEPUY ORTHOPAEDICS, INC. 1818910 CROSSLINK FIN GLENOID 44; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Catalog Number 113795026
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Not Applicable (3189)
Date of Event 03/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient experienced pain in the shoulder and surrounding regions, loss of range of motion and loosening of the components.Doi: (b)(6) 2015; dor: (b)(6) 2017 ;(right shoulder).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CROSSLINK FIN GLENOID 44
Common Device Name
GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7507260
Report Number1818910-2018-59416
Device Sequence Number217807
Product Code KWS
UDI-Device Identifier10603295007401
UDI-Public10603295007401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113795026
Device Lot Number469659
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR